advertisement
Question
Posted by: Anon | 2009/04/14

Warts

When I was younger, about 7 years ago, my husband had 2 genital warts. He went to the and was given Wartec to get rid of them. Then I developed a tiny genital wart and used the same Wartec and it cleared away. What is the cause of genital warts? Is it an STD? Does it mean my husband was cheating on me? Could either of us still carry the infection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Genital warts are caused by the HPV virus. This is sexually transmitted. It can lie dormant for a long time, so does not mean that he was cheating on you. The virus usually remains though the symptoms diappear.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement